# SDR SWAA2021071287488

- Difficulty date: June 24, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS500A TO BS500B AND STR26R FWD CARGO COMPARTMENT ; 2021-282490 / [01] TOOL USED CALIPER P/N 700-113-10 S/N 0019289 DUE DATE 25-MAR-22; [02] TOOL USED PN/ NORTEC 600D; SN/ 200048001; DE DATE/ 24FEB22; [03] TOOL USED CALIPER P/N 700-113-10 S/N 0019289 DUE DATE 25-MAR-22 RADUS GAUG P/N S167C S/N AE-35947 DUE DATE 27-JAN 22; [04] REPLACED WEB-INTERCOSTAL LOCATED BTW BS 500A TO BS 500B AT LEVEL STR. 26R FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A7505 SHEET 6 REV D; [05] REPAIRED WEB-INTERCOSTAL LOCATED BTW BS 500A TO BS 500B AT LEVEL STR. 26R FWD CARGO COMPARTMENT I.A.W B737-700 SRM 53-30-53-2R-1 REPAIR 1; [06] REPAIRED WEB-INTERCOSTAL LOCATED BTW BS 500A TO BS 500B AT LEVEL STR. 26R FWD CARGO COMPARTMENT I.A.W B737-700 SRM 53-30-53-2R-1 REPAIR 1 (THIS REPAIR IS PERMANENT) RII
